# SDR SWAA022018

- Difficulty date: September 2, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 20,725 hours, 17,766 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 6544551
- Part serial: 10702
- Condition: Failed
- Location: Krueger Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

NR 3 KRUEGER FLAP WILL NOT RETRACT.  REMOVED AND REPLACED NR 3 KRUEGER FLAP ACTUATOR PER MM.
